Zerodol SP: Uses, Side Effects, Mechanism, Dosage

Zerodol SP prepared by IPCA Laboratories is  the combination of three drugs, such as Aceclofenac, acetaminophen and serrathiopeptidase. Acetaminophen, known as paracetamol, is used to treat pain and fever. It is usually used to relieve mild to moderate pain. Aceclofenac (brand name: Airtal) belongs to a group of drugs, steroidal anti-inflammatory drugs (NSAIDs) and to […]

Cheston Cold: Uses, Side Effects, Mechanism,Dosage

Cheston Cold tablet is the combination of three active ingredients such as Cetirizine, Paracetamol, Phenylephrine. Cheston cold is manufactured  by CIPLA. It is also available in oral suspension, and syrup forms. Cheston Cold Composition Cheston Cold Tablet is made from Cetirizine, (5 mg), Paracetamol (325 mg) Phenylephrine(10 mg). Cetirizine is a powerful second generation antihistamine for the treatment of […]

Combiflam: Uses, Side Effects, Mechanism,Dosage

Combiflam Tablet is the combination of two active ingredients such as Ibuprofen and Paracetamol. Ibuprofen belongs to group of drugs known as nonsteroidal anti-inflammatory drug (NSAID). Acetaminophen or Paracetamol  belongs to a class of drugs called analgesics (pain relievers) and antipyretics (fever reducers). It may be used for headache, fever, muscle pain and menstrual cramps. Combiflam Tablet is manufactured by Sanofi […]

Ampiclox: Uses, Side Effects, Mechanism, Dosage

Ampiclox is the combination of two active ingredients such as Ampicillin and Cloxacillin. Ampiclox belongs to a group of drugs known Penicillin antibiotics and used to treat various bacterial infections. It is manufactured by Smithkline Beecham Pharmaceutical. Ampiclox is a combination of penicillin antibiotics, which is commonly prescribed to provide a broader spectrum of activity, especially […]

Sinarest Tablet: Uses, Side Effects, Mechanism, Dosage

Sinarest Tablet manufactured by Centaur Pharma and is the combination of three active ingredients such as Chlorpheniramine, Paracetamol and Phenylephrine. The composition of active ingredients in Sinarest Tablet is: Paracetamol – 500 MG Phenylephrine – 10 MG Chlorpheniramine – 2 MG   Chlorphenamine is a first generation antihistamine for the prevention of allergic symptoms such as rhinitis and urticaria. […]

Ketoprofen (Profenid): Uses, Side Effects, Dosage etc

Ketoprofen (Brand Name: Profenid) Belong to a group of drugs called Non Steroidal Anti-inflammatory Drugs (NSAIDs). It is used for Rheumatoid arthritis, Osteoarthritis, tooth extraction pain, Acute gout, Inflammation in backbone, Inflammation in spinal, Painful menstruation, Inflammation after soft tissue injuries,Swollen joints,and other conditions. Ketoprofen (Profenid)  is used for its antipyretic, analgesic and anti-inflammatory properties by cyclooxygenase-1 and […]